Cart (Loading....) | Create Account
Close category search window
 

On the stability issues of linear Takagi-Sugeno fuzzy models

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Joongseon Joh ; Dept. of Control & Instrum. Eng., Changwon Nat. Univ., Kyungnam, South Korea ; Ye-Haw Chen ; Langari, R.

Stability issues of linear Takagi-Sugeno (TS) fuzzy models (1985, 1992) are investigated. We first propose a systematic way of searching for a common matrix, which, in turn, is related to stability for N subsystems that are under a pairwise commutative assumption. The robustness issue under uncertainty in each subsystem is then considered. We then show that the pairwise commutative assumption can, in fact, be relaxed by a similar approach as that for uncertainty. The result is applicable to a rather broad class of TS models, which are nonHurwitz and/or nonpairwise commutative

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:6 ,  Issue: 3 )

Date of Publication:

Aug 1998

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.